RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 4(256), Pages 55–85 (Mi umn2579)  

This article is cited in 11 scientific papers (total in 11 papers)

Surgery on manifolds with finite fundamental groups

A. F. Kharshiladze


Full text: PDF file (2234 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:4, 65–103

Bibliographic databases:

UDC: 513.83
MSC: 57R67, 20K01, 57M05, 20F34, 57Txx, 15A66
Received: 30.04.1986

Citation: A. F. Kharshiladze, “Surgery on manifolds with finite fundamental groups”, Uspekhi Mat. Nauk, 42:4(256) (1987), 55–85; Russian Math. Surveys, 42:4 (1987), 65–103

Citation in format AMSBIB
\Bibitem{Kha87}
\by A.~F.~Kharshiladze
\paper Surgery on manifolds with finite fundamental groups
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 4(256)
\pages 55--85
\mathnet{http://mi.mathnet.ru/umn2579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=912061}
\zmath{https://zbmath.org/?q=an:0671.57020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42...65K}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 4
\pages 65--103
\crossref{https://doi.org/10.1070/RM1987v042n04ABEH001466}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P639900002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2579
  • http://mi.mathnet.ru/eng/umn/v42/i4/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Muranov, A. F. Kharshiladze, “Browder–Livesay groups for Abelian 2-groups”, Math. USSR-Sb., 70:2 (1991), 499–540  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. Hambleton, A. F. Kharshiladze, “A spectral sequence in surgery”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 1–9  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. V. Muranov, “Relative Wall groups and decorations”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 495–514  mathnet  crossref  mathscinet  zmath  isi
    4. P. M. Akhmet'ev, Yu. V. Muranov, “Obstructions to splitting manifolds with infinite fundamental group”, Math. Notes, 60:2 (1996), 121–129  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Yu. V. Muranov, D. Repovš, “Groups of obstructions to surgery and splitting for a manifold pair”, Sb. Math., 188:3 (1997), 449–463  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Yu. V. Muranov, D. Repovš, “Surgery of closed manifolds with dihedral fundamental group”, Math. Notes, 64:2 (1998), 202–212  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. I. Maleshich, Yu. V. Muranov, D. Repovš, “Splitting Obstruction Groups in Codimension 2”, Math. Notes, 69:1 (2001), 46–64  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. P. M. Akhmet'ev, “$K_2$ for the simplest integral group rings and topological applications”, Sb. Math., 194:1 (2003), 21–29  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Yu. V. Muranov, R. Himenez, “Transfer maps for triples of manifolds”, Math. Notes, 79:3 (2006), 387–398  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. A. Bak, Yu. V. Muranov, “Splitting a simple homotopy equivalence along a submanifold with filtration”, Sb. Math., 199:6 (2008), 787–809  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. A. Cavicchioli, Yu. V. Muranov, F. Spaggiari, F. Hegenbarth, “On Iterated Browder–Livesay Invariants”, Math. Notes, 86:2 (2009), 196–215  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:205
    Full text:73
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019